# SDR ASAA1149202

- Difficulty date: February 16, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546585132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU TORQUE BOX CORRODED ON LOWER SURFACE OF WEB BS 1118.  REMOVED CORROSION FOUND OUT OF LIMITS.  REPAIRED IAW B737 400 SRM 51 70 13.
